# SDR TWAA0001302

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1155 - 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT,THE FUSELAGE RT SIDE WINDOW FRAME (50R) AT STA 1155 TO 1174 WAS DAMAGED AND CORRODED LOWER SIDE.  BLENDED PER SRM 53-05, FIG 111 SHEET 2 NOTE 12 PAGE 502.  ACCOMP NDT INSP USING HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6 AND NO CRACKS WERE FOUND.  REPAIRED PER DRAWING SRO 9530053 AND ARA 16486A.
